# SDR FDEA201104201526

- Difficulty date: April 20, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 19,178 hours, 10,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5281312500064Y
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT FRAME 38.2, RIGHT HAND NO.: 3 FOUND 0.027 INCH  WORN EXCEEDED   LIMITS PER EO 6-5310-7-3322 ITEM 11(I),   MAIN DECK SEAT TRACK AT CABIN FRAME 38.2, RIGHT HAND NO.: 3 REPAIRED PER EO 6-5310-7-3322B PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REV 112.
